Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. IG-1470; SURGICAL LASER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
QUANTA SYSTEM S.P.A. IG-1470; SURGICAL LASER
Catalog Number
PDMS00232
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
04/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The problem was due to a component failure.We are unaware about operator injury.
Event or Problem Description
The laser system had a failure that did not allow to use it anymore.No adverse effects to patient were reported.
New Search
Submit an Adverse Event Report
Brand Name
IG-1470
Common Device Name
SURGICAL LASER
Manufacturer
(Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT 21017
MDR Report Key
8603253
Report Number
3004378299-2019-00068
Device Sequence Number
14027103
Product Code
GEX
UDI-Device Identifier
08033945934828
UDI-Public
8033945934828
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
K100558
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Remedial Action
Repair
Type of Report
Initial
Report Date
(Section B)
05/13/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Catalogue Number
PDMS00232
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/16/2019
Initial Report FDA Received Date
05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1